# SDR SWAA2019032530968

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 59,541 hours, 34,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 11242H9453
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW ARCED NEAR GRAB BAR.  R&R R1 WINDOW PER AMM.
